Suivre
Sanchayan Sen
Sanchayan Sen
Indian Institute of Science, Department of Mathematics
Adresse e-mail validée de cims.nyu.edu - Page d'accueil
Titre
Citée par
Citée par
Année
Critical window for the configuration model: finite third moment degrees
S Dhara, R van der Hofstad, JSH van Leeuwaarden, S Sen
Electronic Journal of Probability 22, 1-33, 2017
632017
The multiplicative coalescent, inhomogeneous continuum random trees, and new universality classes for critical random graphs
S Bhamidi, R van der Hofstad, S Sen
Probability Theory and Related Fields 170, 387-474, 2018
582018
Continuum limit of critical inhomogeneous random graphs
S Bhamidi, S Sen, X Wang
Probability Theory and Related Fields 169, 565-641, 2017
512017
Scaling limits of random graph models at criticality: Universality and the basin of attraction of the Erd\H {o} sR\'enyi random graph
S Bhamidi, N Broutin, S Sen, X Wang
arXiv preprint arXiv:1411.3417, 2014
512014
Heavy-tailed configuration models at criticality
S Dhara, R van der Hofstad, JSH van Leeuwaarden, S Sen
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 56 (3 …, 2020
462020
Minimal spanning trees and Stein’s method
S Chatterjee, S Sen
Annals of Applied Probability 27 (3), 1588-1645, 2017
34*2017
Universality for critical heavy-tailed network models: metric structure of maximal components
S Bhamidi, S Dhara, R van der Hofstad, S Sen
Electronic Journal of Probability 25, 1-57, 2020
302020
Geometry of the vacant set left by random walk on random graphs, Wright's constants, and critical random graphs with prescribed degrees
S Bhamidi, S Sen
Random Structures & Algorithms 56 (3), 676-721, 2020
252020
Geometry of the minimal spanning tree of a random 3-regular graph
L Addario-Berry, S Sen
Probability Theory and Related Fields 180 (3), 553-620, 2021
202021
Global lower mass-bound for critical configuration models in the heavy-tailed regime
S Bhamidi, S Dhara, R van der Hofstad, S Sen
Electronic Journal of Probability 27, 1-29, 2022
132022
Limiting spectral distribution of sample autocovariance matrices
A Basak, A Bose, S Sen
Bernoulli 20 (3), 1234-1259, 2014
132014
Geometry of the minimal spanning tree in the heavy-tailed regime: new universality classes
S Bhamidi, S Sen
Probability Theory and Related Fields, 1-76, 2024
72024
A probabilistic approach to the leader problem in random graphs
L Addario‐Berry, S Bhamidi, S Sen
Random Structures & Algorithms 58 (1), 34-67, 2021
72021
On the largest component in the subcritical regime of the Bohman-Frieze process
S Sen
Electronic Communications in Probability 21, 1-15, 2016
62016
On breadth‐first constructions of scaling limits of random graphs and random unicellular maps
G Miermont, S Sen
Random Structures & Algorithms 61 (4), 803-843, 2022
52022
Universality for critical heavy-tailed random graphs: Metric structure of maximal components
S Bhamidi, S Dhara, R van der Hofstad, S Sen
arXiv preprint arXiv:1703.07145 1703, 2017
52017
The speed of a biased walk on a Galton–Watson tree without leaves is monotonic with respect to progeny distributions for high values of bias
B Mehrdad, S Sen, L Zhu
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 51 (1 …, 2015
52015
Finite diagonal random matrices
A Bose, S Sen
Journal of Theoretical Probability 26 (3), 819-835, 2013
42013
Scaling limits and universality: Critical percolation on weighted graphs converging to an graphon
J Baslingker, S Bhamidi, N Broutin, S Sen, X Wang
arXiv preprint arXiv:2303.10082, 2023
12023
Critical random graphs and the differential equations technique
S Bhamidi, A Budhiraja, S Sen
Indian Journal of Pure and Applied Mathematics 48, 633-669, 2017
12017
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20